Sh:874

Bib entry
@article{Sh:874,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{On the $p$-rank of $\mathrm{Ext}_{\mathbb Z}(G,\mathbb Z)$ in certain models of ZFC}},
 journal = {Algebra Logika},
 fjournal = {Algebra i Logika. Institut Diskretno\u{\i} Matematiki i Informatiki},
 volume = {46},
 number = {3},
 year = {2007},
 pages = {369--397, 403--404},
 issn = {0373-9252},
 doi = {10.1007/s10469-007-0019-x},
 mrclass = {03E75 (20K20 20K35)},
 mrnumber = {2356727},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1007/s10469-007-0019-x},
 note = {\href{https://arxiv.org/abs/math/0609637}{arXiv: math/0609637}},
 arxiv_number = {math/0609637}
}